Alert archive / New Jersey / Small Craft Advisories in 2009
Small Craft Advisory 22, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 17, 2009, 3:35 PM EST. It took effect at Feb 18, 2009, 12:00 PM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2009, 3:35 PM EST (20:35 UTC)
- In effect from
- Feb 18, 2009, 12:00 PM EST
- Expired
- Feb 19, 2009, 3:43 PM EST
- In force
- 28 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
362 WHUS71 KPHI 172035 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EST TUE FEB 17 2009 ...SMALL CRAFT ADVISORY FOR WEDNESDAY...GALE WATCH FOR THURSDAY... .LOW PRESSURE WILL MOVE INTO THE REGION ON WEDNESDAY PRECEDED BY STRONG SOUTHWEST WINDS. THE LOW WILL MOVE NORTHEAST WHILE DRAGGING A COLD FRONT THROUGH ON THURSDAY. STRONG WEST TO NORTHWEST WINDS WILL SETTLE ACROSS THE COASTAL WATERS WITH POSSIBLE GALE FORCES WINDS LATE THURSDAY INTO FRIDAY. ANZ430-431-450>455-180445- /O.NEW.KPHI.SC.Y.0022.090218T2100Z-090219T2100Z/ /O.NEW.KPHI.GL.A.0001.090219T2100Z-090220T1900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 PM EST TUE FEB 17 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EST THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON. LOW PRESSURE WILL MOVE INTO THE REGION ON WEDNESDAY PRECEDED BY STRONG SOUTHWEST WINDS. THE LOW WILL MOVE NORTHEAST WHILE DRAGGING A COLD FRONT THROUGH ON THURSDAY. STRONG WEST TO NORTHWEST WINDS WILL SETTLE ACROSS THE COASTAL WATERS WITH POSSIBLE GALE FORCES WINDS LATE THURSDAY INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ EBERWINE
7 follow-up statements
594 WHUS71 KPHI 180225 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 925 PM EST TUE FEB 17 2009 ...SMALL CRAFT ADVISORY FOR WEDNESDAY...GALE WATCH FOR THURSDAY... .LOW PRESSURE WILL MOVE INTO THE REGION ON WEDNESDAY PRECEDED BY STRONG SOUTHWEST WINDS. THE LOW WILL MOVE NORTHEAST WHILE DRAGGING A COLD FRONT ACROSS THE WATERS ON THURSDAY. STRONG WEST TO NORTHWEST WINDS WILL CROSS THE COASTAL WATERS BEHIND THE FRONT WITH POSSIBLE GALE FORCE WINDS LATE THURSDAY INTO FRIDAY. ANZ430-431-450>455-181030- /O.CON.KPHI.SC.Y.0022.090218T2100Z-090219T2100Z/ /O.CON.KPHI.GL.A.0001.090219T2100Z-090220T1900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 925 PM EST TUE FEB 17 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IS CONTINUING A SMALL CRAFT ADVISORY FROM 4 PM WEDNESDAY TO 4 PM EST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON. LOW PRESSURE WILL MOVE INTO THE REGION ON WEDNESDAY PRECEDED BY STRONG SOUTHWEST WINDS. THE LOW WILL MOVE NORTHEAST WHILE DRAGGING A COLD FRONT ACROSS THE WATERS ON THURSDAY. STRONG WEST TO NORTHWEST WINDS WILL CROSS THE COASTAL WATERS BEHIND THE FRONT WITH POSSIBLE GALE FORCE WINDS LATE THURSDAY INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ RPW
574 WHUS71 KPHI 180729 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 229 AM EST WED FEB 18 2009 ...SMALL CRAFT ADVISORY THIS AFTERNOON AND TONIGHT THEN A GALE WATCH FOR THURSDAY INTO FRIDAY... ANZ430-431-450>455-181730- /O.EXT.KPHI.SC.Y.0022.090218T1700Z-090219T2100Z/ /O.CON.KPHI.GL.A.0001.090219T2100Z-090220T1900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 229 AM EST WED FEB 18 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 PM EST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 4 PM EST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON. LOW PRESSURE WILL MOVE INTO THE REGION TODAY PRECEDED SOUTH WINDS OF UP TO 30 KT. THE LOW WILL MOVE NORTHEAST WHILE DRAGGING A COLD FRONT ACROSS THE WATERS ON THURSDAY. STRONG WEST TO NORTHWEST WINDS WILL CROSS THE COASTAL WATERS BEHIND THE FRONT WITH POSSIBLE GALE FORCE WINDS LATE THURSDAY INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
272 WHUS71 KPHI 181525 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1025 AM EST WED FEB 18 2009 ...SMALL CRAFT ADVISORY THIS AFTERNOON AND TONIGHT THEN A GALE WATCH FOR THURSDAY INTO FRIDAY... ANZ430-431-450>455-182330- /O.CON.KPHI.SC.Y.0022.090218T1700Z-090219T2100Z/ /O.CON.KPHI.GL.A.0001.090219T2100Z-090220T1900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1025 AM EST WED FEB 18 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON. LOW PRESSURE WILL MOVE TOWARD THE SAINT LAWRENCE VALLEY TODAY. IT WILL BE PRECEDED BY SOUTH WINDS OF UP TO 30 KT. THE LOW WILL MOVE NORTHEAST WHILE DRAGGING A COLD FRONT ACROSS THE WATERS ON THURSDAY. STRONG WEST TO NORTHWEST WINDS WILL CROSS THE COASTAL WATERS BEHIND THE FRONT WITH POSSIBLE GALE FORCE WINDS LATE THURSDAY INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ TFG
484 WHUS71 KPHI 182009 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 PM EST WED FEB 18 2009 ...SMALL CRAFT ADVISORY THROUGH THURSDAY DAY THEN A GALE WARNING FOR THURSDAY NIGHT INTO FRIDAY... ANZ430-431-450>455-191000- /O.EXT.KPHI.SC.Y.0022.000000T0000Z-090219T2300Z/ /O.UPG.KPHI.GL.A.0001.090219T2100Z-090220T1900Z/ /O.NEW.KPHI.GL.W.0006.090219T2300Z-090220T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 309 PM EST WED FEB 18 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 5 PM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. AN INTENSIFYING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE SAINT LAWRENCE VALLEY TONIGHT. IT WILL BE PRECEDED BY SOUTH WINDS OF UP TO 30 KT. THE LOW WILL DRAG A COLD FRONT ACROSS THE WATERS EARLY ON THURSDAY. STRONG WEST WINDS WILL DEVELOP ACROSS THE COASTAL WATERS ON THURSDAY AND CONTINUE TO INCREASE AS THE LOW DEEPENS THURSDAY NIGHT AND FRIDAY. GALE FORCE WINDS ARE LIKELY THURSDAY NIGHT INTO FRIDAY ACROSS THE AREA WATERS. WINDS SHOULD START DIMINISHING FRIDAY NIGHT AS THE LOW MOVES FAR ENOUGH AWAY FROM THE REGION AND A HIGH PRESSURE SYSTEM BUILDS CLOSER TO THE SOUTHERN MID ATLANTIC STATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GIGI
409 WHUS71 KPHI 190200 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 PM EST WED FEB 18 2009 ANZ430-431-450>455-191100- /O.CON.KPHI.SC.Y.0022.000000T0000Z-090219T2300Z/ /O.CON.KPHI.GL.W.0006.090219T2300Z-090220T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 900 PM EST WED FEB 18 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 5 PM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 600 PM ON THURSDAY UNTIL 500 PM ON FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 600 PM ON THURSDAY. AN INTENSIFYING LOW PRESSURE SYSTEM WILL MOVE INTO THE SAINT LAWRENCE VALLEY OVERNIGHT. IT WILL DRAG A COLD FRONT ACROSS THE WATERS EARLY ON THURSDAY. STRONG WEST WINDS WILL DEVELOP ACROSS THE COASTAL WATERS ON THURSDAY AND CONTINUE TO INCREASE AS THE LOW DEEPENS THURSDAY NIGHT AND FRIDAY. GALE FORCE WINDS ARE LIKELY THURSDAY NIGHT INTO FRIDAY ACROSS THE AREA WATERS. WINDS SHOULD START DIMINISHING FRIDAY NIGHT AS THE LOW MOVES FAR ENOUGH AWAY FROM THE REGION AND A HIGH PRESSURE SYSTEM BUILDS CLOSER TO THE SOUTHERN MID ATLANTIC STATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
111 WHUS71 KPHI 190711 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 211 AM EST THU FEB 19 2009 ANZ430-431-450>455-192100- /O.CON.KPHI.SC.Y.0022.000000T0000Z-090219T2300Z/ /O.EXT.KPHI.GL.W.0006.090219T2300Z-090221T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 211 AM EST THU FEB 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST FRIDAY NIGHT... THE GALE WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST FRIDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. STRONG WEST WINDS WILL DEVELOP ACROSS THE COASTAL WATERS TODAY AND THEN CONTINUE TO INCREASE TONIGHT AND FRIDAY AS COLDER AIR MOVES IN FROM THE WEST AND THE WIND GRADIENT TIGHTENS. WINDS SHOULD START DIMINISHING LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RNS
812 WHUS71 KPHI 192043 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 PM EST THU FEB 19 2009 ANZ430-431-450>455-201000- /O.UPG.KPHI.SC.Y.0022.000000T0000Z-090219T2300Z/ /O.EXT.KPHI.GL.W.0006.090219T2043Z-090221T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 PM EST THU FEB 19 2009 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST FRIDAY NIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EST FRIDAY NIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE COMBINATION OF LOW PRESSURE MOVING NORTHEAST ALONG THE NEW ENGLAND COAST AND HIGH PRESSURE PUSHING IN FROM THE WEST WILL PRODUCE A TIGHT PRESSURE GRADIENT AND BRING GALE FORCE WIND GUSTS TO OUR AREA TONIGHT THROUGH FRIDAY AND POSSIBLY INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RPW
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 6:11 AM EST, 9 hours 24 minutes earlier.
Area forecast discussion, Feb 17, 6:11 AM EST, 9 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 611 AM EST TUE FEB 17 2009 .SYNOPSIS... HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY AND OFFSHORE TONIGHT. LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES REGION WEDNESDAY AND WEDNESDAY NIGHT, INITIALLY BRINGING MILDER AIR TO THE AREA WEDNESDAY, THEN BRINGING A COLD FRONT THROUGH FROM THE WEST LATE WEDNESDAY NIGHT. THE LOW TO THE NORTH WILL INTENSIFY AS IT MOVES SLOWLY AWAY FROM THE AREA THURSDAY, HIGH PRESSURE SHOULD MOVE BY TO THE SOUTH FRIDAY. ANOTHER FRONTAL SYSTEM AND ITS ASSOCIATED LOW SHOULD CROSS THE REGION SATURDAY AND EARLY SUNDAY. HIGH PRESSURE WILL THEN FOLLOW FOR MONDAY. && .NEAR TERM /THROUGH TONIGHT/... HIGH PRESSURE WILL DOMINATE TODAY WITH LOTS OF SUNSHINE AND SEASONABLE TEMPERATURES. MODEL SOUNDINGS DONT SUPPORT MUCH IN THE WAY OF CLOUD COVER TODAY. THE MAV TEMPS LOOK REASONABLE. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... ON THE BACKSIDE OF THE HIGH, A RETURN FLOW WILL INITIALLY BRING IN CLOUDS TONIGHT. THEN WARM ADVECTION IS EXPECTED WEDNESDAY AND EARLY WEDNESDAY NIGHT WITH THE CYCLONIC FLOW AROUND LOW PRESSURE MOVING BY TO THE NORTH. EVENTUALLY, A COLD FRONT TRAILING FROM THE LOW WILL MOVE THROUGH THE REGION LATE WEDNESDAY NIGHT. MODELS GENERALLY AGREE THAT PCPN SHOULD BE SPREADING ACROSS THE AREA WEDNESDAY MORNING AND BE IN PLACE WEDNESDAY AFTN AND EARLY WEDNESDAY NIGHT. ONCE THE COLD FRONT MOVES THROUGH, ENOUGH DRYING IS ANTICIPATED FOR THE PCPN TO BECOME SHOWERS. NOW THE BIG QUESTION, HOW MUCH COLD AIR WILL BE IN PLACE WHEN THE PCPN IS OVER THE AREA. THERE DOES NOT APPEAR TO BE ANY BLOCKING HIGH TO THE NE TO HOLD COLD AIR IN PLACE, SO JUST ABOUT ALL AREAS SHOULD SEE A CHANGE TO PLAIN RAIN. MODEL SOUNDINGS AND DIFFERENTIAL THICKNESS FCST ALSO SUPPORT THE IDEA OF THE CHANGE TO PLAIN RAIN. FROM PHL SOUTH AND EAST, RAIN COULD BEGIN AS A PERIOD OF WET SNOW, BUT NO ACCUMULATION IS ANTICIPATED. TO THE NORTH AND WEST, THE COULD AIR SHOULD TEMPORARILY HOLD, SO THAT UP TO AN INCH COULD FALL IN THE NORTHERN AND WESTERN SUBURBS OF PHL BEFORE CHANGING TO RAIN BY EVENING. THE SNOW MIGHT LAST INTO THE EARLY EVENING AT THE HIGHER ELEVATIONS FROM N OF RDG TO ABE TO MMU, BUT THE SNOW SHOULD NOT LAST LONG ENOUGH TO GIVE MORE THAN AN INCH OR TWO OF ACCUMULATION. IN THE POCONOS AND NW NJ, 1 TO 3 INCHES ARE FORECAST BEFORE THE CHANGE TO RAIN WITH THE HIGHEST AMOUNTS AGAIN OVER THE HIGHER ELEVATIONS. SINCE WE ARE TO THE S/E OF THE SFC LOW AND THERE ARENT ANY INDICATIONS OF SECONDARY DEVELOPMENT, PCPN AMOUNTS SHOULD NOT BE HEAVY WITH LIQUID EQUIVALENT AMOUNTS EXPECTED TO RANGE FROM 1/10 SOUTH TO 1/3 INCH NORTH. BY THURSDAY, THE UPPER TROUGH WILL CONTINUE TO DEEPEN, BUT THE CORE OF LOW PRESSURE IS FCST TO MOVE THROUGH NY STATE AND NEW ENGLAND. ALTHOUGH SHORT WAVES EMBEDDED WITHIN THE TROUGH COULD GENERATE RAIN AND SNOW SHOWERS, MOST OF THE ACTIVITY SHOULD STAY TO THE NORTH WITH DOWNSLOPE FLOW LIMITING THE SHOWER ACTIVITY SOUTH. HOWEVER, WITH COLDER AIR RETURNING AND A 40 KT WIND FROM THE WEST/NORTHWEST AT 850 MB, DOWNWARD TRANSFER OF MOMENTUM SHOULD MAKE THU A WINDY DAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE GRADIENT BETWEEN DEPARTING LOW PRESSURE AND HIGH PRESSURE BUILDING ACROSS THE SE STATES SHOULD KEEP BRISK/WINDY CONDITIONS OVER THE AREA THROUGH FRIDAY. HOWEVER, DRY WEATHER WILL BE FCST AS THE UPPER LOW WILL BE SLOWLY DEPARTING. SATURDAY LOOKS UNSETTLED WITH ANOTHER COLD FRONT AND WEAK AREA OF LOW PRESSURE CROSSING THE REGION. THE ECMWF IMPLIES ANY PCPN IS SHOWERY AND MAINLY DUE TO THE UPPER TROUGH, WHILE THE GFS HAS MORE LIQUID EQUIVALENT PCPN FCST. SINCE THE LOW IS RELATIVELY WEAK ON BOTH MODELS, I PREFER TO KEEP ANY PCPN SHOWERY. IT LOOKS TO BE COLD ENOUGH TO SUPPORT MOSTLY SNOW SHOWERS WITH RAIN/SNOW SHOWERS SOUTH. SUNDAY LOOKS LIKE A RETURN TO WINDY BUT DRIER WEATHER AS LOW DEPARTS AND HIGH PRESSURE AGAIN BUILD IN FROM THE WEST. THE HIGH SHOULD MOVE OVER OR SOUTH OF THE REGION FOR MONDAY. FCST TEMPERATURES WERE GENERALLY IN LINE WITH THE PREVIOUS HPC FCST. && .AVIATION /11Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS EXPECTED ACROSS THE TAF SITES TODAY AND TONIGHT. SKIES WILL BE CLEAR EARLY TODAY AND THEN SOME HIGH LEVEL CLOUDINESS WILL MOVE IN FROM THE NORTH. THERE WILL BE SOME AC ACROSS THE AREA TONIGHT AS A STORM SYSTEM APPROACHES FROM THE WEST. WINDS WILL GENERALLY BE FROM THE NORTH OR NORTHWEST AROUND 10 KNOTS EARLY TODAY AND THEY WILL BECOME LIGHT AND VARIABLE LATER TODAY. OUTLOOK... A STORM SYSTEM MOVING ACROSS THE GREAT LAKES WILL BRING LOWER CONDITIONS WED AFTERNOON LASTING INTO THU. MAV GUIDANCE INDICATES THAT IFR OR LIFR CONDITIONS MAY OCCUR DURING THIS PERIOD. LLWS IS ALSO POSSIBLE WITH A 50 TO 60 KT LOW LEVEL JET ARRIVING WED EVENING. && .MARINE... THE LOW NORTH OF BERMUDA EARLY TODAY IS DEEPENING RAPIDLY AND THE ENHANCED GRADIENT HAS PRODUCED SCA CONDITIONS ACROSS THE SOUTHERN WATERS AND THE LOWER BAY OVERNIGHT. A SMALL CRAFT ADVISORY HAS BEEN DISCONTINUED AS OF 6 AM. A FEW GUSTS TO AROUND 25 KNOTS ARE POSSIBLE, BUT OVERALL CONDITIONS WILL TREND TOWARD LESS DEVELOPED WINDS AND WAVES. THE NEXT LOW WILL MOVE ACROSS THE MISSISSIPPI VALLEY AND GREAT LAKES WED AND THU. SCA CONDITIONS WILL ARRIVE OVER THE WATERS AGAIN WED AND PERSIST INTO WED NIGHT. ONCE AGAIN THE SITUATION IS WARM AIR OVER THE COLDER WATERS, SO EVEN THOUGH GALE FORCE WINDS ARE BELOW 925 MB, JUST HOW MUCH MIXES DOWN IS THE QUESTION. THE NEXT SHIFT WILL EVALUATE AND ISSUE ANY NEEDED FLAGS. A BETTER CHANCE FOR GALES WILL BE THU WHEN THE COLDER AIR ARRIVES BEHIND THE LOW. A GALE WATCH MAY BE ISSUED LATER TODAY. ANOTHER LOW WILL AFFECT THE WATERS LATE THIS WEEKEND WITH MORE ENHANCED WINDS AND SEAS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...STAUBER NEAR TERM...STAUBER SHORT TERM...STAUBER LONG TERM...STAUBER AVIATION...OHARA MARINE...OHARA
Hazardous weather outlook, Feb 17, 6:06 AM EST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 606 AM EST TUE FEB 17 2009 NJZ001-PAZ054-055-181115- SUSSEX-CARBON-MONROE- 606 AM EST TUE FEB 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. 1 TO 3 INCHES OF SNOW ARE EXPECTED FOR WEDNESDAY AND EARLY WEDNESDAY NIGHT BEFORE CHANGING TO RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-181115- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 606 AM EST TUE FEB 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN INCH OR TWO OF SNOW COULD ACCUMULATE WEDNESDAY BEFORE CHANGING TO RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071- 181115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 606 AM EST TUE FEB 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-181115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 606 AM EST TUE FEB 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE WINDS ARE POSSIBLE THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 9:58 PM EST | Small Craft Advisory | PHI | 8 hr | |
| Feb 17, 3:35 PM EST | Gale Watch | PHI | 24 hr |
Nearby
Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.